Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 87, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 9, 2017, 6:14 PM MDT for Curry County, Quay County, New Mexico. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2017, 6:14 PM MDT (00:14 UTC)
- Expired
- May 9, 2017, 7:15 PM MDT
- In force
- 61 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Curry County, NM, Quay County, NM
The radar
The Cannon AFB radar (KFDX), 34 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 2:23 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 591 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
145
WUUS55 KABQ 100014
SVRABQ
NMC009-037-100115-
/O.NEW.KABQ.SV.W.0087.170510T0014Z-170510T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
614 PM MDT TUE MAY 9 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
East central Quay County in east central New Mexico...
Eastern Curry County in east central New Mexico...
* Until 715 PM MDT.
* At 613 PM MDT, a severe thunderstorm was located 9 miles south of
Bellview, or 19 miles north of Clovis, moving north northeast at
30 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Clovis, Grady, Broadview, Ranchvale and Bellview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to shelter inside a strong building, and stay away from windows.
&&
A tornado watch remains in effect until 1000 PM MDT for east central
New Mexico.
LAT...LON 3442 10334 3470 10347 3505 10304 3456 10304
TIME...MOT...LOC 0013Z 201DEG 25KT 3469 10314
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
$$
KJ2 follow-up statements
323
WWUS55 KABQ 100037
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
637 PM MDT TUE MAY 9 2017
NMC009-037-100115-
/O.CON.KABQ.SV.W.0087.000000T0000Z-170510T0115Z/
Quay-Curry-
637 PM MDT TUE MAY 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR EAST CENTRAL QUAY AND NORTHEASTERN CURRY COUNTIES...
At 637 PM MDT, a severe thunderstorm was located over Bellview, or 24
miles northwest of Friona, moving north at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Grady, Broadview and Bellview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM MDT for east central
New Mexico.
LAT...LON 3460 10328 3480 10335 3505 10304 3456 10304
TIME...MOT...LOC 0037Z 201DEG 25KT 3485 10307
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
40871
WWUS55 KABQ 100107
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
707 PM MDT TUE MAY 9 2017
NMC009-037-100115-
/O.CON.KABQ.SV.W.0087.000000T0000Z-170510T0115Z/
Quay-Curry-
707 PM MDT TUE MAY 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR EAST CENTRAL QUAY AND NORTHEASTERN CURRY COUNTIES...
At 706 PM MDT, a severe thunderstorm was located 9 miles south of
Glenrio, or 31 miles northwest of Friona, moving north at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Bellview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM MDT for east central
New Mexico.
LAT...LON 3464 10319 3489 10322 3505 10304 3465 10304
TIME...MOT...LOC 0106Z 201DEG 25KT 3504 10298
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
KJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:03 PM MDT, 11 minutes earlier.
Area forecast discussion, May 9, 6:03 PM MDT, 11 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 603 PM MDT Tue May 9 2017 .AVIATION... 00Z TAF CYCLE Will be brief due to ongoing weather. Main impact to all TAF sites through the next 6 hours will be convection and the associated impacts. Things are expected to go into a relative lull over much of the area through about 2-3Z when a second round of convection is expected to fire up over the middle RGV and east of the Central Mountain Chain. The most impacted sites in this second round will likely be KTCC and KROW. 54 && .PREV DISCUSSION...320 PM MDT Tue May 9 2017... .SYNOPSIS... Severe thunderstorms will continue this evening over portions of eastern New Mexico, with showers and high mountain snow showers along with thunderstorms otherwise tonight. The upper level low pressure system responsible for the unsettled weather and cooler than average temperatures will slowly cross New Mexico from west to east Wednesday, with showers and thunderstorms persisting, although severe storms are less likely. Somewhat drier and warmer weather is expected by Friday and Saturday, but a few showers and storms may develop over the high terrain and along the Texas and eastern New Mexico border. Westerly breezes look to shove the dryline east of New Mexico early next week although temperatures will cool some in the west. && .DISCUSSION... The ongoing active weather will continue through this evening with the focus for severe weather shifting into the eastern plains. Showers and storms look to persist through the overnight as the center of circulation lifts into west central New Mexico by 12Z Wednesday. Small amounts of high terrain snow are possible over the Contdvd and northern mountains as temperatures aloft fall to 0 to -3 deg C west central and southwest. Locally heavy rain may also accompany the storms, so stay away from arroyos and ditches. The upper low will meander over New Mexico Wednesday and Wednesday night, with the focus for precipitation slowly shifting to the north central and northeast. Wrap around moisture on the back side of the departing low will keep clouds and some precipitation going into Thursday although the west and south will see less activity with time. Some snow accumulations are possible over the higher terrain of northern mountains Wednesday night but forecast amounts mostly below advisory criteria athough high mountain passes could be a little slick or snow covered. A surface boundary will push down the east side of the state Thursday/Thursday night, although precipitation doesn't look to be much of a factor, low clouds may push up against the east slopes of the central mt chain Thursday night and an east wind into the Rio Grande Valley could develop. This could set the stage for a few showers or storms along the higher terrain under the transitory upper ridge Friday as temperatures warm towards average. Lingering moisture and above average temperatures Saturday may also sprout a few mountain cells, which could propagate into the plains as southwest flow aloft increases. After potential for a few dryline storms Sunday, moisture is shunted east of New Mexico early next week by westerly breezes. Thereafter, another upper low pressure system drops into the Great Basin for what could be another round of more active weather. && .FIRE WEATHER... Thunderstorm activity has fired up over northern and central NM this afternoon, with much of the activity focused over the central mtn chain. Thunderstorm activity will continue to spread east through the evening over the east plains, with the potential for severe storms over the east plains tonight. Meanwhile, a mid-level dry slot will continue to limit thunderstorm activity over western NM with better storm coverage towards the Four Corners region. Shower activity over the western half will increase again overnight as the center of the low moves towards west-central NM. The center of the low is forecast to track over central NM Wednesday and exit to north TX and OK Thursday. Increased precipitation chances continue across NM Wednesday, with the best chance for the most wetting precipitation over western and northern NM. Mixing hgts and vent rates fall sharply Wednesday and Thursday as the low tracks over NM, before improving Friday. Daytime temperatures fall to 10-15 degrees below average Wednesday, warming a few degrees Thursday. Dewpoints also remain broadly in the 30s across NM Wednesday and Thursday. As the low exits the area late day Thursday overnight Friday a backdoor front will bring breezy east canyon winds into the central Rio Grande Valley early Friday morning. A high amplitude ridge begins to build in Friday and through the weekend, bringing in drier southwest flow. Vent rates and mixing hgts improve as the low exits Friday. Moisture levels fall with minimum humidity values falling below 15 percent for the weekend across the west. Winds stay relatively calm Saturday across the west, being the limiting factor for critical fire conditions. Winds pick up a bit more Sunday allowing for brief critical conditions during the afternoon. Dry SW flow continues into early next week before long range models indicate another low pressure system entering the region toward the end of next week. && .AVIATION... 18Z TAF CYCLE Thunderstorm activity over the north and central areas will continue through today with severe thunderstorms likely. This activity will spread onto the eastern plains this evening and through the night. meanwhile drier weather will prevail west of the central and south- central mtns until tonight when the center of an upper low approaches increasing precipitation chances along the continental divide westward. Winds will stay gusty through the afternoon, and will weaken overnight. MVFR/IFR low clouds across east-central and northeast areas will develop early Wednesday morning in the wake of overnight precipitation. 24 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 99
Hazardous weather outlook, May 9, 4:49 AM MDT, 13 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 449 AM MDT Tue May 9 2017 NMZ501>540-101100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 449 AM MDT Tue May 9 2017 This hazardous weather outlook is for portions of northern and central New Mexico. .DAY ONE...Today and Tonight Strong to severe thunderstorms are expected today in portions of northwestern, central, and eastern New Mexico. In northwestern New Mexico, damaging wind gusts are expected to be the primary threat, while central and eastern areas of the state will also have the potential for heavy downpours and large hail. A couple of isolated tornadoes cannot be ruled out in central to eastern New Mexico. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Some strong to perhaps severe thunderstorms will be possible on Wednesday, mainly in northeastern New Mexico. In addition a few to several inches of high elevation snowfall will be possible on the highest peaks above 10,000 feet Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 52
In the hours before
Local storm report, May 9, 5:31 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
531 PM MDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HAIL 4 SSE CEDARVALE 34.32N 105.66W
05/09/2017 M1.00 INCH TORRANCE NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1701912
GUYERLocal storm report, May 9, 5:43 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
543 PM MDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 2 NNW PORTAIR 34.43N 103.32W
05/09/2017 E1.50 INCH CURRY NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1701913
GUYERSpecial weather statement, May 9, 5:48 PM MDT, 26 minutes before
Special Weather Statement National Weather Service Albuquerque NM 548 PM MDT TUE MAY 9 2017 NMZ511-512-517-518-100030- Lower Chama River Valley-West Slopes Sangre de Cristo Mountains-Santa Fe Metro Area-Jemez Mountains- 548 PM MDT TUE MAY 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR LOS ALAMOS...SOUTH CENTRAL RIO ARRIBA...EAST CENTRAL SANDOVAL AND NORTHWESTERN SANTA FE COUNTIES UNTIL 630 PM MDT... At 548 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 9 miles southwest of Los Alamos to 7 miles north of La Cienega. Movement was northeast at 25 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Western Santa Fe, Los Alamos, Espanola, White Rock, Pojoaque, Chimayo, Santa Clara Pueblo, Cuartelez, Nambe Pueblo and Rio Chiquito. && A severe thunderstorm watch remains in effect until 600 PM MDT for north central New Mexico. LAT...LON 3614 10637 3597 10578 3560 10606 3583 10656 TIME...MOT...LOC 2348Z 204DEG 22KT 3584 10647 3568 10612 50
Local storm report, May 9, 6:05 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
605 PM MDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TORNADO 11 N CLOVIS 34.57N 103.20W
05/09/2017 CURRY NM TWITTER FEED
TORNADO START TIME 0555 MDT. CONFIRMED TORNADO 9 MILES
NE OF RANCHVALE OR 11 MILES N OF CLOVIS MOVING NE AT 30
MPH.
&&
EVENT NUMBER ABQ1701914
GUYERLocal storm report, May 9, 6:11 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
611 PM MDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL CANNON AFB 34.38N 103.31W
05/09/2017 E2.00 INCH CURRY NM EMERGENCY MNGR
&&
EVENT NUMBER ABQ1701915
50Local storm report, May 9, 6:12 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
612 PM MDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL CANNON AFB 34.38N 103.31W
05/09/2017 E1.00 INCH CURRY NM EMERGENCY MNGR
&&
EVENT NUMBER ABQ1701916
50The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 6:10 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 45 min |
| May 9, 6:13 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 30 min |
| May 9, 6:23 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Quay, San Miguel, Union | 112 min |
| May 9, 6:39 PM MDT | Special Weather Statement | ABQ | Union | 66 min |
| May 9, 6:58 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 47 min |
| May 9, 7:05 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 55 min |
| May 9, 7:09 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 27 min |
| May 9, 7:12 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 18 min |
| May 9, 7:25 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 65 min |
| May 9, 7:32 PM MDT | Special Weather Statement | ABQ | Curry | 43 min |
| May 9, 7:32 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 28 min |
| May 9, 7:34 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 116 min |
| May 9, 7:49 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 116 min |
| May 9, 7:56 PM MDT | Special Weather Statement | ABQ | Chaves | 34 min |
| May 9, 7:59 PM MDT | Special Weather Statement | ABQ | Chaves | 46 min |
| May 9, 8:06 PM MDT | Areal Flood Advisory | ABQ | Curry, Harding, Quay | 114 min |
| May 9, 8:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 63 min |
| May 9, 8:17 PM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| May 9, 8:27 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 30 min |
| May 9, 8:41 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| May 9, 8:56 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 34 min |
| May 9, 9:10 PM MDT | Special Weather Statement | ABQ | Roosevelt | 35 min |
| May 9, 9:14 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 30 min |
| May 9, 9:14 PM MDT | Tornado Warning | ABQ | Chaves, Roosevelt | 46 min |
| May 9, 9:29 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| May 9, 9:39 PM MDT | Tornado Warning | ABQ | Roosevelt | 51 min |
| May 9, 9:50 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 25 min |
| May 9, 10:05 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 25 min |
| May 9, 10:16 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 29 min |
| May 9, 10:25 PM MDT | Tornado Warning | ABQ | Roosevelt | 12 min |
| May 9, 10:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 46 min |
| May 9, 10:52 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 38 min |
| May 9, 11:17 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 48 min |
| May 9, 11:29 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 46 min |
| May 9, 11:33 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 30 min |
| May 9, 11:39 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 111 min |
| May 10, 12:02 AM MDT | Special Weather Statement | ABQ | Roosevelt | 43 min |
| May 10, 12:34 AM MDT | Special Weather Statement | ABQ | Roosevelt | 41 min |
| May 10, 1:16 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 44 min |
| May 10, 2:30 AM MDT | Special Weather Statement | ABQ | Roosevelt | 30 min |
| May 10, 11:44 AM MDT | Special Weather Statement | ABQ | Taos | 46 min |
| May 10, 12:34 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 41 min |
| May 10, 1:22 PM MDT | Special Weather Statement | ABQ | San Miguel | 23 min |
| May 10, 1:45 PM MDT | Special Weather Statement | ABQ | San Miguel | 30 min |
| May 10, 3:11 PM MDT | Special Weather Statement | ABQ | Valencia | 34 min |
| May 10, 3:38 PM MDT | Special Weather Statement | ABQ | Union | 37 min |
| May 10, 4:14 PM MDT | Special Weather Statement | ABQ | Santa Fe | 31 min |
| May 10, 4:30 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.